# SDR CALA9900373

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68065
- Make and model: Doug DC-10-30
- Aircraft serial: 46590
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 CRACK ON AFT CARGO DOOR FRAME AT AFT CORNER.  A REPAIR WAS INSTALLED IAW SRM 52-10-00, FIGURE 7.
